# SDR RAIA00411007

- Difficulty date: November 7, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 14,458 hours, 13,954 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 14531608401
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

STL- NR 1 HYDRAULIC PUMP FAILED.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC PRESSURE LINE.
